MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067730
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the purple tip of the bard/davol simpulse solo became detached and was removed from the surgical field.It is reported that the subject device is being returned for evaluation.However, at this time has not been received.Based on the information provided to date, no conclusion can be made.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 360 units released for distribution in (b)(6) 2020.If/when sample is received and evaluation is completed, a supplemental mdr will be submitted.Not returned.
 
Event or Problem Description
As reported, during a total knee arthroplasty (tka) procedure on (b)(6) 2021, the purple part tip of the bard/davol simpulse solo became detached and fell into the patient¿s body; all pieces were removed from the patient.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, the purple tip of the bard/davol simpulse solo became detached and was removed from the surgical field.It is reported that the subject device is being returned for evaluation.However, at this time has not been received.Based on the information provided to date, no conclusion can be made.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in december 2020.Addendum: this is an addendum to the initial mdr submitted to document the results of sample evaluation.The subject device is returned for evaluation.Visual evaluation of the sample confirms the showerhead body detached during use.There is no physical damage and no signs excessive force was applied to the tip.Visual evaluation finds little to no cyclohexanone.Based on the sample evaluation and investigation performed, the showerhead body is found to have detached from the irrigation tube due to the lack of cyclohexanone that adheres the spray tip to the irrigation tube; the root cause is found to be manufacturing related.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: sample evaluated.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11821261
Report Number1213643-2021-20115
Device Sequence Number17080800
Product Code FQH
UDI-Device Identifier00801741010323
UDI-Public(01)00801741010323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue Number0067730
Device Lot NumberJUEX3824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;